Ask the Doc: Why You Should Avoid Acid Reflux and ADHD Meds

July 11, 2012
-:--

Dr. David Minkoff joins this episode of “Ask the Doctor” to answer your questions on a possible causes of a strange rash that appears after workouts, treating chronic shin pain that developed suffering a calf injury, the harms of Priolsec for acid reflux and Vyvanse for ADHD (a must-listen segment), what endurance athletes should know about donating blood, and is it bad to lick your HR monitor strap?

Click here to download audio.

Comments (2)

  • Valerie says:

    I was diagnosed about 6 months ago with Barrets Esophogus after having a scope done. I didn’t have any symptoms but was bulimic for ever 8 years and wanted to check things out after 4 years of being healthy. After my diagnosis in November 2011 I have been on an acid prescription like Prilosec only instead of 20mg I’m on 60mg. Also in this time I was prescribed Wellbutrin for depression. I’m scared of cancer clearly so that is why I started the acid medicine, even though the condition from what I’ve read doesn’t go away. Is there another option and can I get off of these meds on my own as my doctor won’t recommend that? Thanks!

  • I’m really enjoying the design and layout of your site. It’s a very easy
    on the eyes which makes it much more enjoyable for me to come here and visit more often.
    Did you hire out a developer to create your theme?
    Exceptional work!

Add your thoughts

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.